2019
Том 71
№ 7

All Issues

Volyanska I. I.

Articles: 1
Article (Ukrainian)

Nonlocal boundary-value problem for a second-order partial differential equation in an unbounded strip

Il'kiv V. S., Symotyuk M. M., Volyanska I. I.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 10. - pp. 1374-1381

The conditions of well-posedness of a nonlocal boundary-value problem are established for a second-order linear partial differential equation in an unbounded strip in the case where the real parts of the roots of its characteristic equation are different and nonzero.